Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014, Article ID 628041, 9 pages
http://dx.doi.org/10.1155/2014/628041
Research Article

Design of Robust Output Feedback Guaranteed Cost Control for a Class of Nonlinear Discrete-Time Systems

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 17 May 2014; Revised 31 August 2014; Accepted 31 August 2014; Published 10 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Yan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates static output feedback guaranteed cost control for a class of nonlinear discrete-time systems where the delay in state vector is inconsistent with the delay in nonlinear perturbations. Based on the output measurement, the controller is designed to ensure the robust exponentially stability of the closed-loop system and guarantee the performance of system to achieve an adequate level. By using the Lyapunov-Krasovskii functional method, some sufficient conditions for the existence of robust output feedback guaranteed cost controller are established in terms of linear matrix inequality. A numerical example is provided to show the effectiveness of the results obtained.